# SDR TRBA2011093

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE PRESSURE REQUIRED FOR BRAKES TO WORK ON CAPT'S SIDE. PERFORMED NORMAL BRAKING, OPS TEST IAW MM 32-42-00.  FOUND ALL BRAKES WORKING PROPERLY.
